Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 36, Number 1

Zeroes of zeta functions and symmetry
Nicholas M. Katz and Peter Sarnak.
Bull. Amer. Math. Soc. 36 (1999), 1-26
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1640151
Optimization, relaxation and Young measures
Pablo Pedregal.
Bull. Amer. Math. Soc. 36 (1999), 27-58
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1655480
Recent developments on the Ricci flow
Huai-Dong Cao and Bennett Chow.
Bull. Amer. Math. Soc. 36 (1999), 59-74
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1655479
Finite simple groups which projectively embed in an exceptional Lie group are classified!
Robert L. Griess Jr. and A. J. E. Ryba Jr..
Bull. Amer. Math. Soc. 36 (1999), 75-93
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1653177
Erratum to the review of “Super-real fields-Totally ordered fields with additional structure”
Robert J. Blattner.
Bull. Amer. Math. Soc. 36 (1999), 109
Abstract, references and article information
Full-text PDF     Request Permissions
Erratum to the review of “Affine differential geometry”
Wilhelm P. A. Klingenberg.
Bull. Amer. Math. Soc. 36 (1999), 111
Abstract, references and article information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Jacques Hadamard, a universal mathematician, by V. Maz'ya and T. Shaposhnikova (translated and edited by P. Basarab-Horwath).
Reviewer: I. Grattan-Guinness
Bull. Amer. Math. Soc. 36 (1999), 95-97
Review information
Full-text PDF
Finite fields, by Rudolf Lidl and Harald Niederreiter.
Reviewer: Gary L. Mullen
Bull. Amer. Math. Soc. 36 (1999), 99-101
Review information
Full-text PDF
Complex dynamics and renormalization, by Curtis T. McMullen.
Renormalization and 3-manifolds which fiber over the circle, by Curtis T. McMullen.
Reviewer: Mikhail Lyubich
Bull. Amer. Math. Soc. 36 (1999), 103-107
Review information
Full-text PDF